MathSciNet Relay Station
MathSciNet bibliographic data
MR1363081 14H45 (14J45 14M17)
Mukai, Shigeru Curves and symmetric spaces. I. Amer. J. Math. 117 (1995), no. 6, 1627–1644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement